CureZone   Log On   Join
Re: diarrhea Re: Is it ok to do the MMS and heal the gut at the same time?
 

J.Crowísģ Lugolís Iodine
Free S&H.Restore lost reserves.J.CROWíSģLugolís Iodine Solut...


More
ANVIL Views: 5,241
Published: 13 years ago
 
This is a reply to # 1,082,653

Re: diarrhea Re: Is it ok to do the MMS and heal the gut at the same time?


It's so hard to understand that diarrhea would continue when Miracle-Mineral-Supplement is stopped with some people. Miracle-Mineral-Supplement does not last in the system beyond 12 hours. I wonder what is causing this.

I have ibs and maybe lyme. They could be the contributing factors to why my system went haywire. I think people with usually pain-free digestion most likely won't have that problem. I wanted people to read that it can happen to them too, so they can consider that before high dosing.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.328 sec, (1)